# SDR ABXA9500799

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Part number: 99119903
- Condition: Cracked
- Location: Fs 1165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE LEFT AND RIGHT VENTRAL STAIRWAY JAMBS CRACKED AT EXISTING REPAIRS.  REPAIRED VENTRAL STAIRWAY JAMBS IAW ABX REA D953-11964-MR.
